Strong forms of orthogonality for sets of frequency hypercubes

John T. Ethier, Gary Lee Mullen

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


For frequency hypercubes of dimension d ≥ 2, we discuss several generalizations of the usual notion of pairwise orthogonality. We provide some constructions for complete sets of orthogonal frequency hypercubes.

Original languageEnglish (US)
Pages (from-to)185-202
Number of pages18
JournalQuasigroups and Related Systems
Issue number2
StatePublished - Dec 1 2013

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Strong forms of orthogonality for sets of frequency hypercubes'. Together they form a unique fingerprint.

Cite this